Previous |  Up |  Next


Title: Remarque sur les droites canoniques d'une surface (French)
Title: Remark on canonic lines of a surface (English)
Author: Švec, Alois
Language: French
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 8
Issue: 3
Year: 1958
Pages: 389-394
Summary lang: Russian
Category: math
MSC: 53.23
idZBL: Zbl 0082.15104
idMR: MR0123980
DOI: 10.21136/CMJ.1958.100312
Date available: 2008-06-09T12:58:54Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_08-1958-3_6.pdf 964.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo